# SDR DALA2020032001950

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 LOCATED BTW FR 12 TO FR 16 AT FWD GALLEY AREA, REPLACED BEAM Y503.2 LOCATED BTW FR12 TO FR16 AT FWD GALLEY AREA AS PER A320 SRM 51-42-11 AND DWG D53112827
